Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 256, NWS Morristown, TN

June 15, 2011Marion County, Sequatchie County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 15, 2011, 3:11 PM CDT for Marion County, Sequatchie County, Tennessee. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 3:11 PM CDT (20:11 UTC)
Expired
Jun 15, 2011, 4:15 PM CDT
In force
64 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 56 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:45 PM CDTHAIL 11 W Dunlap, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 11:52 AM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
227 J/kg
Mixed-layer CIN
-377 J/kg
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS54 KMRX 152011
SVRMRX
TNC115-153-152115-
/O.NEW.KMRX.SV.W.0256.110615T2011Z-110615T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
311 PM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN EAST TENNESSEE...
  SEQUATCHIE COUNTY IN EAST TENNESSEE...

* UNTIL 415 PM CDT

* AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE   
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE   
LOCATED ALONG 9 MILES NORTHWEST OF GRUETLI-LAAGER AND NEAR 
MONTEAGLE...AND WERE MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  JASPER...DUNLAP...SOUTH PITTSBURG...WHITWELL...HALETOWN (GUILD)...
  GRIFFITH CREEK...CAGLE...MARTIN SPRINGS...POWELLS CROSSROADS...
  CARTWRIGHT AND LONE OAK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THIS 
EVENING SOUTHEAST TENNESSEE.

&&

LAT...LON 3500 8587 3523 8587 3525 8582 3522 8574
      3524 8570 3529 8571 3532 8558 3536 8552
      3540 8550 3553 8560 3555 8548 3536 8523
      3514 8539 3511 8540 3510 8537 3506 8537
      3498 8548
TIME...MOT...LOC 2011Z 264DEG 30KT 3546 8573 3524 8583

$$

DMG
1 follow-up statement
576 
WWUS54 KMRX 152039
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM CDT WED JUN 15 2011

TNC115-153-152115-
/O.CON.KMRX.SV.W.0256.000000T0000Z-110615T2115Z/
SEQUATCHIE TN-MARION TN-
339 PM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR MARION AND SEQUATCHIE COUNTIES...

AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
STORMS WERE LOCATED NEAR CAGLE AND NEAR GRIFFITH CREEK...AND WERE 
MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  DUNLAP...WHITWELL...MARTIN SPRINGS...HALETOWN (GUILD)...
  CARTWRIGHT...POWELLS CROSSROADS AND LONE OAK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THIS 
EVENING.

&&

LAT...LON 3500 8587 3523 8587 3525 8582 3522 8574
      3524 8570 3529 8571 3532 8558 3536 8552
      3540 8550 3553 8560 3555 8548 3536 8523
      3514 8539 3511 8540 3510 8537 3506 8537
      3498 8548
TIME...MOT...LOC 2039Z 271DEG 31KT 3547 8541 3522 8562

$$

DMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:39 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 15, 2:39 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
339 PM EDT WED JUN 15 2011

.SHORT TERM (TONIGHT THROUGH THURSDAY)...ACTIVE STORMS THIS
AFTERNOON...BUT NOT AN ACTIVE PATTERN OF SYSTEMS AS FRONTAL SYSTEM
LOOKS TO NOT CLEAR THE AREA UNTIL LATER ON THURSDAY.  WILL CLEAR THE
PRECIP WEST TO EAST ON THURSDAY AFTERNOON AND EVENING...BUT FRONT
NOT MAKING IT FAR AWAY AT ALL.

SEVERE THREAT FOR THE AREA LIKELY TO GO INTO THE NIGHT AS 25KT
LOW-LEVEL JET PUMPS MOISTURE INTO THE AREA.  PRESENT SVR WATCH GOES
UNTIL 8PM...BUT WOULD THINK SOME PART OF THE AREA WILL HAVE A WATCH
AFTERWARDS.

.LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THIS PERIOD STARTS
OUT WITH A FAIRLY MUTED WAVE PATTERN WITH THE UPPER LOW STILL OVER
THE GRT LAKES AND THE UPPER HI OVER NRN MEXICO.  BY SATURDAY THE
HIGH DRIFTS OVER TEXAS AND BUILDS RESULTING IN 500MB HEIGHT RISES
OVER OUR CWA OF ABOUT 50-60M...AND PUSHES THE NW FLOW MAIN STORM
TRACK OFF TO OUR NORTHEAST.

BEFORE THE RIDGE BUILDS IN...MODELS SHOW SMALL WIGGLES IN NW FLOW
OVER AREA FOR FRIDAY...SUFFICIENT TO KEEP SOME POPS IN...THEN TREND
TO NO POPS SW-NE OVER A 2-DAY PERIOD...STARTING IN THE SW FRIDAY
NIGHT NEAR CHA...AND FINALLY CUTTING OFF POPS IN THE NORTHEAST BY
SUNDAY NIGHT.  WILL LET RIDGE RULE FROM THEN THROUGH TUESDAY NIGHT
WITH NO POPS...BUT NEXT SYSTEM LOOKS LIKE IT COULD BE CLOSE ENOUGH
TO INTRODUCE POPS BY THE END OF THE FORECAST ON WEDNESDAY.

FOR TEMPS...NO MAJOR STRAYING FROM GUIDANCE ON EITHER LOWS OR
HIGHS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             68  93  64  91  68 /  60  20  20  20  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  66  89  62  87  68 /  60  30  10  20  20
OAK RIDGE, TN                       66  89  62  86  67 /  60  20  10  20  20
TRI CITIES AIRPORT, TN              61  86  56  83  62 /  70  30  10  30  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

GM
Hazardous weather outlook, Jun 15, 3:34 AM CDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
434 AM EDT WED JUN 15 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-160845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
434 AM EDT WED JUN 15 2011 /334 AM CDT WED JUN 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...WITH A THREAT OF
STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. LARGE HAIL AND
DAMAGING WINDS OF 60 MPH OR GREATER WILL BE THE MAIN THREATS.
HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES DECREASE GRADUALLY EACH DAY...WITH ONLY A VERY
SLIGHT CHANCE BY MONDAY AND TUESDAY...DUE TO A BUILDING UPPER RIDGE
OF HIGH PRESSURE.

THE THREAT OF STRONG TO MARGINALLY SEVERE STORMS IS VERY LOW FOR
THURSDAY THROUGH TUESDAY...SO NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

TG

In the hours before

Local storm report, Jun 15, 1:38 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
238 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             10 WSW SUNBRIGHT        36.19N 84.84W
06/15/2011  E1.00 INCH       MORGAN             TN   TRAINED SPOTTER

&&
Local storm report, Jun 15, 1:43 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
243 PM EDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             E OAK RIDGE             35.96N 84.30W
06/15/2011  E0.75 INCH       ANDERSON           TN   TRAINED SPOTTER

&&
Special weather statement, Jun 15, 1:43 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
243 PM EDT WED JUN 15 2011

TNZ067-083-151930-
RHEA TN-ROANE TN-
243 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR ROANE AND EXTREME NORTHERN RHEA
COUNTIES UNTIL 330 PM EDT...

AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF ROCKWOOD...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
ROCKWOOD AROUND 250 PM EDT.
HARRIMAN AND FAIRVIEW AROUND 300 PM EDT.
KINGSTON AND PAINT ROCK AROUND 305 PM EDT.
DEARMOND AROUND 310 PM EDT.
BRADBURY AROUND 315 PM EDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

DGS
Special weather statement, Jun 15, 1:47 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
247 PM EDT WED JUN 15 2011

TNZ036-069>071-073-074-151945-
ANDERSON TN-JEFFERSON TN-KNOX TN-NORTH SEVIER TN-NW BLOUNT TN-SEVIER
SMOKY MOUNTAINS TN-
247 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR
BLOUNT...SEVIER...KNOX...JEFFERSON AND ANDERSON COUNTIES UNTIL 345
PM...

AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS OVER BLOUNT...SEVIER...KNOX...
JEFFERSON AND ANDERSON COUNTIES. THESE STORM WERE MOVING EAST AROUND
40 MPH.

SMALL HAIL...WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Special weather statement, Jun 15, 2:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
333 PM EDT WED JUN 15 2011

TNZ067-068-082>086-152030-
BLEDSOE TN-LOUDON TN-MCMINN TN-MEIGS TN-NORTHWEST MONROE TN-RHEA
TN-ROANE TN-
333 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR MONROE...MEIGS...MCMINN...
BLEDSOE...LOUDON...ROANE AND RHEA COUNTIES UNTIL 430 PM EDT...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
ROCKWOOD TO 12 MILES NORTH OF PIKEVILLE...WHICH WERE MOVING EAST AT
40 MPH.

SMALL HAIL...WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE WITH THESE STORMS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...OCCASIONAL CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

DMG
Special weather statement, Jun 15, 2:53 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
353 PM EDT WED JUN 15 2011

TNZ068-071-072-086-087-152045-
BLOUNT SMOKY MOUNTAINS TN-LOUDON TN-NORTHWEST MONROE TN-NW BLOUNT
TN-SOUTHEAST MONROE TN-
353 PM EDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...MONROE AND LOUDON
COUNTIES UNTIL 445 PM EDT...

AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SWEETWATER...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF DIMES OR PENNIES IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOUDON...MARYVILLE...
ALCOA...EAGLETON VILLAGE...VONORE...GREENBACK...CITICO BEACH...
FRIENDSVILLE...TALASSEE...CLOVER HILL...HAPPY VALLEY...WILDWOOD...
CADES COVE...WALLAND AND TOWNSEND.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:42 AM CDTSevere Thunderstorm WarningMRXMorgan, Scott63 min
Jun 15, 11:09 AM CDTSevere Thunderstorm WarningMRXMarion66 min
Jun 15, 11:54 AM CDTSevere Thunderstorm WarningMRXHamilton, Sequatchie66 min
Jun 15, 12:00 PM CDTSevere Thunderstorm WarningMRXCampbell, Scott60 min
Jun 15, 12:05 PM CDTSevere Thunderstorm WarningMRXLoudon, Meigs, Rhea, Roane25 min
Jun 15, 12:25 PM CDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Roane65 min
Jun 15, 12:41 PM CDTSevere Thunderstorm WarningMRXMorgan64 min
Jun 15, 1:07 PM CDTSevere Thunderstorm WarningMRXBledsoe, Meigs, Rhea25 min
Jun 15, 3:03 PM CDTAreal Flood AdvisoryMRXAnderson, Blount, Jefferson, Knox, Loudon, Morgan and 2 more3 hr
Jun 15, 3:36 PM CDTAreal Flood AdvisoryMRXBledsoe, Blount, Loudon, McMinn, Meigs, Monroe and 2 more3 hr
Jun 15, 3:59 PM CDTSevere Thunderstorm WarningMRXHamilton61 min
Jun 15, 4:23 PM CDTSevere Thunderstorm WarningMRXBradley67 min
Jun 15, 4:28 PM CDTSevere Thunderstorm WarningMRXBledsoe, Sequatchie62 min
Jun 15, 4:39 PM CDTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more3 hr
Jun 15, 4:43 PM CDTSevere Thunderstorm WarningMRXMarion32 min
Jun 15, 4:54 PM CDTSevere Thunderstorm WarningMRXPolk44 min
Jun 15, 5:00 PM CDTSevere Thunderstorm WarningMRXHamilton60 min
Jun 15, 5:16 PM CDTSevere Thunderstorm WarningMRXMeigs, Rhea37 min
Jun 15, 5:29 PM CDTSevere Thunderstorm WarningMRXMarion, Sequatchie61 min
Jun 15, 5:41 PM CDTSevere Thunderstorm WarningMRXBradley53 min
Jun 15, 6:00 PM CDTSevere Thunderstorm WarningMRXHamilton45 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.